# SDR COMA0460058

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 946 hours, 858 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1409
- Condition: Malfunctioned
- Location: Avionics
- Part time: 954 hours, 867 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5710 STAB TRIM AND MACH TRIM DISENGAGED DURING T/O.  REPLACED THE HSTCU.
